Alert archive / California / Wind Advisories in 2006

Wind Advisory 7, NWS Phoenix, AZ

March 10, 2006

NWS Phoenix, AZ issued this wind advisory at Mar 10, 2006, 3:59 PM PST. It took effect at Mar 11, 2006, 11:00 AM PST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2006, 3:59 PM PST (23:59 UTC)
In effect from
Mar 11, 2006, 11:00 AM PST
Expired
Mar 11, 2006, 3:33 PM PST
In force
5 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS75 KPSR 102359
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
459 PM MST FRI MAR 10 2006

AZZ020-021-025-026-CAZ030>033-110300-
/O.NEW.KPSR.WI.Y.0007.060311T1900Z-060312T0300Z/
/O.CON.KPSR.WI.Y.0006.000000T0000Z-060311T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
359 PM PST FRI MAR 10 2006 /459 PM MST FRI MAR 10 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS
EVENING...
...
...WIND ADVISORY IN EFFECT FROM 12 PM MST /11 AM PST/ TO 8 PM MST
/7 PM PST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY
FOR JOSHUA TREE NATIONAL PARK...IMPERIAL...EASTERN RIVERSIDE...
YUMA...AND LA PAZ COUNTIES FROM 12 PM MST /11 AM PST/ TO 8 PM MST
/7 PM PST/ SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL
8 PM MST /7 PM PST/ THIS EVENING.

THE STRONGEST AND COLDEST STORM SYSTEM AND COLD FRONT OF THE WINTER
SEASON WAS APPROACHING THE AREA FROM THE NORTHWEST WITH WINDY
CONDITIONS FROM THE SOUTHWEST AND WEST IN THE AREA THIS AFTERNOON.
THESE WINDS ARE EXPECTED TO DECREASE BY LATE THIS EVENING...BUT IT
WILL STILL BE AT LEAST BREEZY THROUGH THE NIGHT TONIGHT. THEN WINDS
WILL INCREASE AGAIN BY SATURDAY AFTERNOON BEHIND THE COLD FRONT.
THUS...THE WIND ADVISORY HAS BEEN ISSUED AGAIN FOR SATURDAY FROM 12
NOON MST/11 AM PST TO 8 PM MST/7 PM PST.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$

ELLIS
4 follow-up statements
000
WWUS75 KPSR 110307
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
807 PM MST FRI MAR 10 2006

AZZ020-021-025-026-CAZ030>033-111800-
/O.EXP.KPSR.WI.Y.0006.000000T0000Z-060311T0300Z/
/O.CON.KPSR.WI.Y.0007.060311T1900Z-060312T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
707 PM PST FRI MAR 10 2006 /807 PM MST FRI MAR 10 2006/

...WIND ADVISORY HAS EXPIRED FOR JOSHUA TREE NATIONAL PARK...
EASTERN RIVERSIDE AND IMPERIAL COUNTIES IN SOUTHEAST CALIFORNIA...
THE LOWER COLORADO RIVER VALLEY AND SOUTHWEST ARIZONA...

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MST /11 AM PST/ TO
8 PM MST /7 PM PST/ SATURDAY FOR JOSHUA TREE NATIONAL PARK
EASTERN RIVERSIDE AND IMPERIAL COUNTIES IN SOUTHEAST CALIFORNIA...
THE LOWER COLORADO RIVER VALLEY AND SOUTHWEST ARIZONA...

THE STRONGEST AND COLDEST STORM SYSTEM AND COLD FRONT OF THE WINTER
SEASON CONTINUES TO APPROACH THE AREA FROM THE NORTHWEST THIS EVENING.
HOWEVER...THE WINDS HAVE DECREASED...BUT WILL STILL BE BREEZY
THROUGH THE NIGHT TONIGHT. THEN WINDS WILL INCREASE AGAIN BY SATURDAY
AFTERNOON BEHIND THE COLD FRONT. THUS...THE WIND ADVISORY HAS EXPIRED
FOR THIS EVENING...BUT WILL BE ISSUED AGAIN FOR SATURDAY FROM 12
NOON MST/11 AM PST TO 8 PM MST/7 PM PST.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$
000
WWUS75 KPSR 111116
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
416 AM MST SAT MAR 11 2006

AZZ020-021-025-026-CAZ030>033-111930-
/O.CON.KPSR.WI.Y.0007.060311T1900Z-060312T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
316 AM PST SAT MAR 11 2006 /416 AM MST SAT MAR 11 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON MST /11 AM PST/
TODAY TO 8 PM MST /7 PM PST/ THIS EVENING...

THE STRONGEST AND COLDEST STORM SYSTEM AND COLD FRONT OF THE WINTER
SEASON CONTINUES TO APPROACH THE AREA FROM THE NORTHWEST TODAY.
WINDS WILL INCREASE AGAIN BY THIS AFTERNOON BEHIND THE COLD FRONT.
THUS...A WIND ADVISORY IS IN AFFECT FROM 12 NOON MST/11 AM PST TO 8
PM MST/7 PM PST.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$
000 
WWUS75 KPSR 111137
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
437 AM MST SAT MAR 11 2006

AZZ020-021-025-026-CAZ030>033-112345-
/O.CON.KPSR.WI.Y.0007.060311T1900Z-060312T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
337 AM PST SAT MAR 11 2006 /437 AM MST SAT MAR 11 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON MST /11 AM PST/
TODAY TO 8 PM MST /7 PM PST/ THIS EVENING...

THE STRONGEST AND COLDEST STORM SYSTEM AND COLD FRONT OF THE WINTER
SEASON CONTINUES TO APPROACH THE AREA FROM THE NORTHWEST TODAY.
WINDS WILL INCREASE AGAIN BY THIS AFTERNOON BEHIND THE COLD FRONT.
THUS...A WIND ADVISORY IS IN AFFECT FROM 12 NOON MST/11 AM PST TO 8
PM MST/7 PM PST.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

$$
000 
WWUS75 KPSR 112333
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
433 PM MST SAT MAR 11 2006

AZZ020-021-025-026-CAZ030>033-120045-
/O.CAN.KPSR.WI.Y.0007.000000T0000Z-060312T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
333 PM PST SAT MAR 11 2006 /433 PM MST SAT MAR 11 2006/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE WIND
ADVISORY THAT WAS IN IN EFFECT FOR FAR SOUTHEAST CALIFORNIA...
AS WELL AS YUMA AND LA PAZ COUNTIES IN ARIZONA.

THE WIND DID NOT BECOME AS STRONG AS EXPECTED. HOWEVER...IT WILL BE
BREEZY TO WINDY FROM THE SOUTHWEST AND WEST THROUGH TONIGHT WITH
SOME GUSTS AS HIGH AS 35 MPH.

ELLIS

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 10, 3:30 PM PST, 29 minutes earlier.

Area forecast discussion, Mar 10, 3:30 PM PST, 29 minutes before
AZZ020>028-CAZ030>033-110600-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
430 PM MST FRI MAR 10 2006

SOUTHWEST AND SOUTH-CENTRAL ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
THE STRONGEST STORM SYSTEM THIS WINTER FROM THE NORTHWEST WILL SWING
EAST ACROSS THE AREA THIS WEEKEND. WIND WILL DECREASE SOMEWHAT
TONIGHT...BUT INCREASE AGAIN SATURDAY. COLDER WEATHER WITH
SIGNIFICANT DESERT RAIN AND MOUNTAIN SNOW WILL OCCUR LATE TONIGHT
THROUGH SATURDAY NIGHT WITH THE MOST ABUNDANT RAIN AND MOUNTAIN SNOW
IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA SATURDAY
AND SATURDAY NIGHT. DRY WEATHER WITH A WARMING TREND IS EXPECTED
NEXT WEEK...AS HIGH PRESSURE RETURNS TO THE AREA.

&&

.SHORT TERM...
TONIGHT THROUGH MONDAY...
ISOLATED SHOWERS WERE OCCURRING FROM WESTERN MARICOPA COUNTY WEST
ACROSS SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA THIS AFTERNOON.
OTHERWISE...IT WAS PARTLY SUNNY AND WINDY TODAY WITH SOME BLOWING
SAND AND DUST IN THE DESERT AREAS. TEMPERATURES WERE GENERALLY 2 TO
5 DEGREES COOLER AT MID AFTERNOON TODAY COMPARED WITH THE SAME TIME
YESTERDAY.

A WIND ADVISORY IS IN EFFECT FOR JOSHUA TREE NATIONAL PARK...
IMPERIAL...EASTERN RIVERSIDE...YUMA...AND LA PAZ COUNTIES THROUGH 8
PM MST/7 PM PST THIS EVENING...AND AGAIN FROM 12 NOON MST/11 AM PST
TO 8 PM MST/7 PM PST SATURDAY. A HEAVY SNOW WARNING IS IN EFFECT FOR
JOSHUA TREE NATIONAL PARK ABOVE 3 THOUSAND FEET FROM 1 AM TO 5 PM
PST SATURDAY...AND FOR SOUTHERN GILA COUNTY ABOVE 4 THOUSAND FEET
FOR SATURDAY AND SATURDAY NIGHT.

A MAJOR CHANGE IN THE WEATHER IS ON THE WAY. IT STILL LOOKS AS IF WE
WILL BRING AN END TO THE RECORD DRY SPELL. SIGNIFICANT DESERT RAIN
AND MOUNTAIN SNOW IS LIKELY THIS WEEKEND.

IT LOOKS AS IF THE MOST SIGNIFICANT COLD PACIFIC STORM SYSTEM OF THE
SERIES FROM THE NORTHWEST WILL BRING AN INCREASING CHANCE OF SHOWERS
AND MOUNTAIN SNOW FROM THE WEST TONIGHT WITH SHOWERS LIKELY SATURDAY
AND MAINLY IN SOUTH-CENTRAL ARIZONA SATURDAY NIGHT. SNOW LEVELS ARE
EXPECTED TO BE LOWEST IN JOSHUA TREE NATIONAL PARK...AS LOW AS 25
HUNDRED FEET...AND AT LEAST DOWN TO 4 THOUSAND FEET IN SOUTHERN GILA
COUNTY WITH MORE THAN HALF A FOOT OF SNOW ABOVE 4 THOUSAND FEET AND
POSSIBLY OVER A FOOT OF SNOW ABOVE 5 THOUSAND FEET. THUS...HAVE
ISSUED A HEAVY SNOW WARNING FOR BOTH JOSHUA TREE NATIONAL PARK AND
SOUTHERN GILA COUNTY AS PREVIOUSLY MENTIONED.

THE MOST ABUNDANT AMOUNT OF RAIN AND SNOW WITH THIS STORM SYSTEM IS
EXPECTED TO OCCUR IN SOUTH-CENTRAL ARIZONA SATURDAY AND SATURDAY
NIGHT.

WE HAVE RAISED THE RAIN AND SNOW AMOUNTS AND PROBABILITY OF
OCCURRENCE TONIGHT THROUGH SATURDAY NIGHT. OVER THREE QUARTERS OF AN
INCH OF RAIN IS EXPECTED IN THE SOME SOUTH-CENTRAL DESERT AREAS
INCLUDING PHOENIX...AND OVER ONE INCH OF RAIN IS POSSIBLE EAST OF
THE GREATER PHOENIX AREA WITH AT LEAST HALF A FOOT TO A FOOT OF SNOW
ABOVE 4 THOUSAND FEET WITH A MIXTURE OF RAIN AND SNOW BETWEEN ABOUT
3 THOUSAND AND 4 THOUSAND FEET...ESPECIALLY SATURDAY NIGHT.

WIND IS EXPECTED TO DECREASE SOMEWHAT TONIGHT...BUT REMAIN AT LEAST
BREEZY THROUGH THE NIGHT TONIGHT...THEN IT WILL BECOME WINDY AGAIN
SATURDAY. THE WIND IS EXPECTED TO BECOME STRONG ENOUGH AGAIN FOR
A WIND ADVISORY IN SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA BY
SATURDAY AFTERNOON INTO SATURDAY EVENING AS PREVIOUSLY MENTIONED.

HAVE A DECREASE IN SHOWERS FROM THE WEST OVER MOST OF THE AREA BY
SUNDAY AS THE MAIN PART OF THE STORM SYSTEM MOVES NORTHEAST OF THE
AREA. HOWEVER...HAVE KEPT SHOWERS AND MOUNTAIN SNOW IN THE CHANCE
CATEGORY FOR SOUTHERN GILA COUNTY SUNDAY.

HIGHER PRESSURE ALOFT FROM THE PACIFIC IS EXPECTED TO BRING MOSTLY
SUNNY SKIES AND A RECOVERY OF TEMPERATURES MONDAY.

&&

.LONG TERM...
MONDAY NIGHT THROUGH FRIDAY...
NOT MUCH CHANGE TO ADD TO THE EXTENDED FORECAST DISCUSSION. NO
PRECIPITATION EXPECTED IN THE EXTENDED...AS MODELS CONTINUE TO
INDICATE RIDGING BUILDING OVER THE WRN CONUS TUESDAY THROUGH
FRIDAY...WITH HIGHS BUILDING BACK INTO THE UPPER 70S AND LOWER 80S
ACROSS THE LOWER DESERTS OF OUR CWA. LATE THURSDAY-FRIDAY TIME
FRAME...EURO/GFSLR BOTH ADVERTISE ANOTHER ERN PAC UPPER LEVEL
TROF...WITH THE AXIS TAKING SHAPE JUST OFF THE NRN CA COAST
...INCREASING HIGH LEVEL CLOUDINESS OVER THE DESERT SOUTHWEST AND
MODERATING TEMPS BY THE END OF THE WEEK.

&&

.CLIMATE...
THE RECORD DRY SPELL IS FORECAST TO COME TO AN END THIS WEEKEND...
POSSIBLY AS EARLY AS TONIGHT. THERE HAS BEEN A TOTAL OF 142
CONSECUTIVE DAYS WITH NO RAIN AT PHOENIX SKY HARBOR...NOT EVEN A
TRACE...THROUGH THURSDAY THE 9TH OF MARCH. IF IT DOES NOT RAIN
BEFORE MIDNIGHT TONIGHT (FRIDAY NIGHT)...IT WOULD BE A TOTAL OF 143
CONSECUTIVE DAYS WITH NO RAIN...BUT THAT WOULD BE THE MAXIMUM...
SINCE THERE IS AT LEAST AN 80 PERCENT CHANCE OF RAIN AT PHOENIX SKY
HARBOR SATURDAY.

RECORD-KEEPING IN PHOENIX BEGAN 6 AUGUST 1895.

&&

.AVIATION...
00Z TAFS...TAFS ADEQUATELY DEPICT EXPECTED WEATHER. SEE TAFS
PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR
MORE DETAILED INFORMATION.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...WIND ADVISORY FOR YUMA AND LA PAZ COUNTIES INCLUDING ZONES
     20...21...25...AND 26 UNTIL 8 PM MST THIS EVENING...AND AGAIN
     FROM 12 NOON TO 8 PM MST SATURDAY.

     HEAVY SNOW WARNING SATURDAY AND SATURDAY NIGHT FOR
     SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS...ZONE
     24...ABOVE 4 THOUSAND FEET.

CA...WIND ADVISORY FOR JOSHUA TREE NATIONAL PARK...IMPERIAL COUNTY...
     AND EASTERN RIVERSIDE COUNTY...ZONES 30...31...32...AND 33
     THROUGH 7 PM PST THIS EVENING...AND AGAIN FROM 11 AM TO
     7 PM PST SATURDAY.

     HEAVY SNOW WARNING LATE TONIGHT AND SATURDAY FROM 1 AM TO
     5 PM PST FOR JOSHUA TREE NATIONAL PARK...ZONE 30...ABOVE
     3 THOUSAND FEET.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS/MEYERS
Hazardous weather outlook, Mar 10, 5:13 AM PST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
613 AM MST FRI MAR 10 2006

CAZ030-110000-
JOSHUA TREE NATIONAL PARK/JTNP/-
513 AM PST FRI MAR 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR JOSHUA TREE NATIONAL PARK...

.DAY ONE...TODAY.

VERY WINDY CONDITIONS WILL OCCUR TODAY. A WIND ADVISORY IS EFFECT
UNTIL 7 PM PST. RAIN AND SNOW SHOWERS WILL DEVELOP OVERNIGHT...WITH
UP TO AN INCH OF SNOW POSSIBLE ABOVE 35 HUNDRED FEET BY MORNING. A
SNOW ADVISORY WILL GO INTO EFFECT AT 1 AM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN AND SNOW SHOWERS WILL OCCUR SATURDAY...WITH SOME SNOW
ACCUMULATION EXPECTED ABOVE 35 HUNDRED FEET. THE SNOW ADVISORY WILL
REMAIN IN EFFECT UNTIL 5 PM PST SATURDAY. BREEZY CONDITIONS WILL
RESULT IN SOME BLOWING AND DRIFTING OF THE SNOW. WELL-BELOW-NORMAL
DAYTIME HIGHS WILL OCCUR THIS WEEKEND.

AZZ020-021-025-026-CAZ031>033-110000-
IMPERIAL COUNTY-LOWER COLORADO RIVER VALLEY AZ-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
SOUTHWEST DESERTS-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-
613 AM MST (513 AM PST) FRI MAR 10 2006

.DAY ONE...TODAY.

VERY WINDY CONDITIONS WILL OCCUR TODAY AND THIS EVENING. AREAS OF
BLOWING SAND AND DUST WITH SHARPLY REDUCED VISIBILITY CAN BE
EXPECTED. A WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM PST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN SHOWERS WILL OCCUR SATURDAY. BREEZY TO WINDY CONDITIONS CAN BE
EXPECTED. WELL-BELOW-NORMAL DAYTIME HIGHS WILL OCCUR THIS
WEEKEND.

AZZ024-110000-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
613 AM MST FRI MAR 10 2006

.DAY ONE...TODAY.

LIGHT RAIN AND SNOW SHOWERS WILL DEVELOP TONIGHT. SNOW LEVEL WILL BE
NEAR 4000 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN AND SNOW SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY
SATURDAY AND SATURDAY EVENING...WITH HEAVY SNOW POSSIBLE ABOVE 4500
FEET. A WINTER STORM WATCH HAS BEEN POSTED FOR SATURDAY AND
SATURDAY NIGHT ABOVE 4500 FEET...DUE TO THE POSSIBILITY OF HEAVY SNOW
AND SOME BLOWING AND DRIFTING OF THE SNOW DUE TO BREEZY CONDITIONS.
RAIN AND SNOW SHOWERS WILL DECREASE ON SUNDAY. WELL-BELOW-NORMAL
DAYTIME HIGHS WILL OCCUR THIS WEEKEND.

AZZ022-023-027-028-110000-
GREATER PHOENIX AREA-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
NORTHWEST MARICOPA COUNTY-SOUTHWEST MARICOPA COUNTY-
613 AM MST FRI MAR 10 2006

.DAY ONE...TODAY.

WINDY CONDITIONS WILL DEVELOP DURING THE AFTERNOON AND CONTINUE INTO
THE EVENING HOURS. AREAS OF BLOWING DUST...WITH LOCALIZED REDUCTIONS
IN VISIBILITY...CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN SHOWERS...MODERATE AT TIMES...WILL OCCUR SATURDAY AND SATURDAY
NIGHT...ACCOMPANIED BY BREEZY CONDITIONS. WELL-BELOW-NORMAL DAYTIME
HIGHS WILL OCCUR THIS WEEKEND.

DG

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 2:46 AM PSTSnow AdvisoryPSR12 hr
Mar 10, 12:15 PM PSTHeavy Snow WarningPSR41 hr

Nearby

Wind Advisories in California, 2006Wind Advisories in Arizona, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.